# SDR DALA2021011300199

- Difficulty date: January 13, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 61,592 hours, 8,081 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE FLOOR PATH INOPERABLE AT 27B "BROKEN WIRE AT FLOOR 27A".  CORRECTIVE ACTION: RETERMINATED WIRING, OPERATIONS NORMAL, AWM 33-51.
